# SDR ASAA2021122136972

- Difficulty date: December 21, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 49,262 hours, 14,661 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WE HAVE A "AIR COND" CAUTION LIGHT WITH "ZONE TEMP" LIGHT ON OVERHEAD. GROUNDED - YES. PERFORMED BITE TEST ON #2 TEMP. CONTROLLER, TEST SHOWED FLT DECK TRIM VALVE FAULT, RESET CONTROLLER BITE TEST PASS PER B737-800 AMM 21-61-00.
